Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year

IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

See all formats and pricing
More options …
Volume 68, Issue 3


A new family of analytic functions defined by means of Rodrigues type formula

Rabia Aktaş / Abdullah Altin / Fatma Taşdelen
Published Online: 2018-05-18 | DOI: https://doi.org/10.1515/ms-2017-0128


In this article, a class of analytic functions is investigated and their some properties are established. Several recurrence relations and various classes of bilinear and bilateral generating functions for these analytic functions are also derived. Examples of some members belonging to this family of analytic functions are given and differential equations satisfied by these functions are also obtained.

MSC 2010: Primary 33C45

Keywords: Rodrigues formula; recurrence relation; generating function; bilateral and bilinear generating function; differential equation; Hermite polynomial


  • [1]

    Appell, P.—Kamė de Fėriet, J.: Hypergeometriques et Hyperspheriques: Polynomes ďHermite, Gauthier-Villars, Paris, 1926.Google Scholar

  • [2]

    Aktaş, R.—Erkuş-Duman, E.: The Laguerre polynomials in several variables, Math. Slovaca 63 2013, 531–544.Web of ScienceGoogle Scholar

  • [3]

    Aktaş, R.—Altin, A.: A generating function and some recurrence relations for a family of polynomials. In: Proceedings of the 12th WSEAS International Conference on Applied Mathematics, 2007, pp. 118–121.Google Scholar

  • [4]

    Altin, A.—Aktaş, R.: A class of polynomials in two variables, Math. Morav. 14 (2010), 1–14.CrossrefGoogle Scholar

  • [5]

    AltIn, A.—Aktaş, R.—Çekim, B.: On a multivariable extension of the Hermite and related polynomials, Ars Combin. 110 (2013), 487–503.Google Scholar

  • [6]

    Altin, A.—Erkuş, E.: On a multivariable extension of the Lagrange-Hermite polynomials, Integral Transforms Spec. Funct. 17 (2006), 239–244.CrossrefGoogle Scholar

  • [7]

    Altin, A.—Erkuş, E.—Özarslan M. A.: Families of linear generating functions for polynomials in two variables, Integral Transforms Spec. Funct. 17 (2006), 315–320.CrossrefGoogle Scholar

  • [8]

    Aktaş, R.—Sahin, R.—Altin, A.: On a multivariable extension of Humbert polynomials, Appl. Math. Comp. 218 (2011), 662–666.CrossrefGoogle Scholar

  • [9]

    Erkuş, E.—Altin, A.: A note on the Lagrange polynomials in several variables, J. Math. Anal. Appl. 310 (2005), 338–341.CrossrefGoogle Scholar

  • [10]

    Erkuş, E.—Srivastava, H. M.: A unified presentation of some families of multivariable polyomials, Integral Transforms Spec. Funct. 17 (2006), 267–273.CrossrefGoogle Scholar

  • [11]

    Gürel Yilmaz, Ö. G.—Aktaş, R.—Altin, A.: On a family of multivariable polynomials defined through Rodrigues type formula, J. Class. Anal. 4 (2014), 167–180.Google Scholar

  • [12]

    Kaanoğlu, C.: Some Properties of Certain Classes of Polynomials, Ph.D. Thesis, Eastern Mediterranean University, 2010.Google Scholar

  • [13]

    Kaanoğlu, C.—Özarslan, M.A.: Some properties of generalized multiple Hermite polynomials, J. Comput. Appl. Math. 235 (2011), 4878–4887.Web of ScienceCrossrefGoogle Scholar

  • [14]

    Khan, S.—Yasmin, G.—Riyasat, M.: Certain results for the 2-variable Apostol type and related polynomials, Comp. Math. Appl. 69 (2015), 1367–1382.CrossrefGoogle Scholar

  • [15]

    Luo, Q.—M.—Srivastava, H. M.: Some generalizations of the Apostol-Bernoulli and Apostol-Euler polynomials, J. Math. Anal. Appl. 308 (2005), 290–302.CrossrefGoogle Scholar

  • [16]

    Rainville, E. D.: Special Functions, The Macmillan Company, New York, 1960.Google Scholar

  • [17]

    Srivastava, H. M.—Manocha, H. L.: A Treatise on Generating Functions, Halsted Press, New York, 1984.Google Scholar

  • [18]

    Srivastava, H. M.—Özarslan, M. A.—Kaanoğlu, C.: Some families of generating functions for a certain class of three-variable polynomials, Integral Transforms Spec. Funct. 21 (2010), 885–896.CrossrefWeb of ScienceGoogle Scholar

About the article

Received: 2016-03-01

Accepted: 2016-10-20

Published Online: 2018-05-18

Published in Print: 2018-06-26

Citation Information: Mathematica Slovaca, Volume 68, Issue 3, Pages 607–616, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0128.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in